MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1365-2796.1993.tb00655.x

Медицинская библиотека · Journal of internal medicine · 1993

Syndrome of inappropriate antidiuretic hormone secretion (SIADH) and enalapril.

Castrillón J L, Mediavilla A, Méndez M A, Cavada E, Carrascosa M, Valle R

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A 69-year-old woman with a history of diabetes and hypertension, was referred to the Hospital of Laredo because of hyponatraemia. She had weakness and slight dyspnoea with no evidence of extracellular fluid volume depletion or oedema. Serum sodium level on admission was 125 mol l-1, plasma osmolality 270 mosmol kg-1, simultaneous urine osmolality was 580 mosmol kg-1 and urine sodium 32.6 mmol l-1. She had been treated with enalapril (20 mg) daily for 4 months. She was diagnosed with the Syndrome of inappropriate secretion of antidiuretic hormone (SIADH) that was reversed after cessation of treatment with enalapril and reappeared on reintroduction of the drug at the same daily doses.

Для цитирования: Castrillón J L, Mediavilla A, Méndez M A, Cavada E, Carrascosa M, Valle R. Syndrome of inappropriate antidiuretic hormone secretion (SIADH) and enalapril.. Journal of internal medicine. 1993. DOI: 10.1111/j.1365-2796.1993.tb00655.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.